Galois properties of linear differential equations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 13 (2004) no. 3, pp. 459-475
Cet article a éte moissonné depuis la source Numdam
@article{AFST_2004_6_13_3_459_0,
author = {Van der Put, Marius},
title = {Galois properties of linear differential equations},
journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
pages = {459--475},
year = {2004},
publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
address = {Toulouse},
volume = {Ser. 6, 13},
number = {3},
zbl = {1094.34061},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFST_2004_6_13_3_459_0/}
}
TY - JOUR AU - Van der Put, Marius TI - Galois properties of linear differential equations JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 2004 SP - 459 EP - 475 VL - 13 IS - 3 PB - Université Paul Sabatier, Institut de Mathématiques PP - Toulouse UR - http://geodesic.mathdoc.fr/item/AFST_2004_6_13_3_459_0/ LA - en ID - AFST_2004_6_13_3_459_0 ER -
%0 Journal Article %A Van der Put, Marius %T Galois properties of linear differential equations %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 2004 %P 459-475 %V 13 %N 3 %I Université Paul Sabatier, Institut de Mathématiques %C Toulouse %U http://geodesic.mathdoc.fr/item/AFST_2004_6_13_3_459_0/ %G en %F AFST_2004_6_13_3_459_0
Van der Put, Marius. Galois properties of linear differential equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 13 (2004) no. 3, pp. 459-475. http://geodesic.mathdoc.fr/item/AFST_2004_6_13_3_459_0/
